# SDR USAA2014052700005

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 45,111 hours, 16,654 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 0162
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 76,387 hours, 31,961 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR HANDLE WAS LOWERED ON FINAL APPROACH GEAR DID NOT COME DOWN.  RECYCLED GEAR UP THEN DOWN & GEAR EXTENDED NORMALLY.  REPLACED LGCIU NR 2 IAW AMM TASK 32-31-71-000-001A & AMM TASK 32-31-71-400-001A.
